کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4646567 1413648 2017 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Eigenvalues of non-regular linear quasirandom hypergraphs
ترجمه فارسی عنوان
مقادیر ویژه از ابرگراف‌های خطی شبه تصادفی غیرمنظم
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
گراف بالا؛ مقادیر ویژه؛ بسط؛ شبه تصادفی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

Chung, Graham, and Wilson proved that a graph is quasirandom if and only if there is a large gap between its first and second largest eigenvalue. Recently, the authors extended this characterization to coregular kk-uniform hypergraphs with loops. However, for k≥3k≥3 no kk-uniform hypergraph is coregular.In this paper we remove the coregular requirement. Consequently, the characterization can be applied to kk-uniform hypergraphs; for example it is used in Lenz and Mubayi (2015) [5] to show that a construction of a kk-uniform hypergraph sequence has some quasirandom properties. The specific statement that we prove here is that if a kk-uniform hypergraph satisfies the correct count of a specially defined four-cycle, then its second largest eigenvalue is much smaller than its largest one.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 2, 6 February 2017, Pages 145–153
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت